# SDR DL738030468

- Difficulty date: May 16, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 11,764 hours, 6,330 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 5145142
- Part serial: 8635
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER AUDIO CONTROL PANEL GOT VERY WARM AND STARTED SMOKING SLIGHTLY. COUL DNOT DESELECT VHF NMBR 3 AND HF1.    REPLACED F/O AUDIO SELECT PANEL
